Previous |  Up |  Next

Article

References:
[1] Gilmer R.: Multiplicative ideal theory I, II. Queen's Papers on Pure and Applied Math. No. 12, Ontario 1968. MR 0229624
[2] Korec I.: On a generalization of Mycielski's and Znám's conjectures about coset decomposition of Abelian groups. Fund. Math. 85, 41 - 48 (1974). MR 0357557 | Zbl 0286.20053
[3] Mycielski J., Sierpinski W.: Sur une propriété des ensembles linéaires. Fund. Math. 58, 143-147 (1966). MR 0204296 | Zbl 0145.05803
[4] Porubský Š.: Covering systems and generating functions. Acta Arith. 26, 223 - 231 (1975). MR 0379423
[5] Porubský Š., Znám Š.: On covering of rings by their residue classes. Acta Fac. Rerum Natur. Univ. Comenian. Math. 27, 45 - 51 (1972). MR 0409429
[6] Znám Š.: On Mycielski's problem on system of arithmetical progressions. Colloq. Math. 25, 201-204 (1966). MR 0200235
[7] Znám Š.: On properties of systems of arithmetic sequences. Acta Arith. 26, 279-283 (1975). MR 0379424
Partner of
EuDML logo